# SDR SWAA2015070841542

- Difficulty date: May 31, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 57,524 hours, 33,429 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SLAT, LE SLAT NOSE SKIN AT ACTUATOR RIB, LOWER SURFACE CRACKED AT SLAT STATION 322.71.  REPAIRED SKIN IAW SRM.
